# SDR GTIA2017032601848

- Difficulty date: March 26, 2017
- Submitted: March 28, 2017
- Operation: Air carrier
- Aircraft: N614NK
- Make and model: Airbus A320-232
- Aircraft serial: 5132
- Aircraft time: 19,609 hours, 8,906 cycles
- System (JASC): 3510 · Crew Oxygen System
- Part: Oxygen Mask
- Condition: Damaged
- Location: Cockpit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CAPTAIN`S OXYGEN MASK HAS HOLE IN THE HEAD HARNESS.  DOES NOT PRESSURIZE. REPLACED THE OXYGEN MASK IAW AMM 35-12-41-000-002-A & 400-002-A.
